\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

On a singular Hamiltonian elliptic systems involving critical growth in dimension two

Abstract Related Papers Cited by
  • In this paper we study the existence of nontrivial solutions for the strongly indefinite elliptic system \begin{eqnarray*} -\Delta u + b(x) u = \frac{g(v)}{|x|^\alpha}, v > 0 in R^2, \\ -\Delta v + b(x) v = \frac{f(u)}{|x|^\beta}, u > 0 in R^2, \end{eqnarray*} where $\alpha, \beta \in [0,2)$, $b: \mathbb{R}^2\rightarrow \mathbb{R}$ is a continuous positive potential bounded away from zero and which can be ``large" at the infinity and the functions $f: \mathbb{R}\rightarrow \mathbb{R}$ and $g: \mathbb{R} \rightarrow \mathbb{R}$ behaves like $\exp(\gamma s^2)$ when $|s|\rightarrow+\infty$ for some $\gamma >0$.
    Mathematics Subject Classification: Primary: 35J50, 35J55; Secondary: 35Q55.

    Citation:

    \begin{equation} \\ \end{equation}
  • [1]

    Adimurthi, Existence of positive solutions of the semilinear Dirichlet problem with critical growth for the $n$-Laplacian, Ann. Scuola Norm. Sup. Pisa Cl. Sci., 17 (1990), 393-413.

    [2]

    Adimurthi and K. Sandeep, A singular Moser-Trudinger embedding and its applications, NoDEA Nonlinear Differential Equations Appl., 13 (2007), 585-603.

    [3]

    H. Berestycki and P. -L. Lions, Nonlinear scalar field equations, I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), 313-345.

    [4]

    D. M. Cao, Nontrivial solution of semilinear elliptic equation with critical exponent in $\mathbbR^2$, Comm. Partial Differential Equations, 17 (1992), 407-435.

    [5]

    D. G. de Figueiredo, J. M. do Ó and B. Ruf, Critical and subcritical elliptic systems in dimension two, Indiana Univ. Math. J., 53 (2004), 1037-1054.

    [6]

    D. G. de Figueiredo and P. L. Felmer, On superquadratic elliptic systems, Trans. Amer. Math. Soc., 343 (1994), 97-116.

    [7]

    D. G. de Figueiredo, O. H. Miyagaki and B. Ruf, Elliptic equations in $\mathbbR^2$ with nonlinearities in the critical growth range, Calc. Var. Partial Differential Equations, 3 (1995), 139-153.

    [8]

    M. de Souza and J. M. do Ó, On a class of singular Trudinger-Moser type inequalities and its applications, Mathematische Nachrichten, 284 (2011), 1754-1776.

    [9]

    Y. Ding and S. Li, Existence of entire solutions for some elliptic systems, Bulletin of the Australian Mathematical Society, 50 (1994), 501-519.

    [10]

    J. M. do Ó, Liliane A. Maia and Elves A. B. SilvaStanding wave solutions for system of Schrodinger equations in $\mathbbR^2$ involving critical growth, to appear.

    [11]

    J. M. do Ó, E. Medeiros and U. B. Severo, A nonhomogeneous elliptic problem involving critical growth in dimension two, J. Math. Anal. Appl., 345 (2008) 286-304

    [12]

    J. Giacomoni and K. Sreenadh, A multiplicity result to a nonhomogeneous elliptic equation in whole space $\mathbbR^2$, Adv. Math. Sci. Appl., 15 (2005), 467-488.

    [13]

    J. Hulshot, E. Mitidieri and R. Van der Vorst, Strongly indefinite systems with critical Sobolev exponents, Trans. Amer. Math. Soc., 350 (1998), 2349-2365.

    [14]

    V. Kondrat'ev and M. Shubin, Discreteness of spectrum for the Schrödinger operators on manifolds of bounded geometry, Operator Theory: Advances and Applications, 110 (1999), 185-226.

    [15]

    J. MoserA sharp form of an inequality by N. Trudinger, Indiana Univ. Math. J., 20 (1970/71), 1077-1092.

    [16]

    P. H. Rabinowitz, "Minimax Methods in Critical Point Theory with Applications to Differential Equations," CBMS Regional Conf. Ser. in Math., 65, AMS, Providence, RI, 1986.

    [17]

    N. S. Trudinger, On the embedding into Orlicz spaces and some applications, J. Math. Mech., 17 (1967), 473-484.

    [18]

    G. Zhang and S. Liu, Existence result for a class of elliptic systems with indefinite weights in $\mathbbR^2$, Bound. Value Probl., 2008, Art. ID 217636, 10 pp.

  • 加载中
SHARE

Article Metrics

HTML views() PDF downloads(88) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return